SYNTHES GMBH 5.0MM VARIABLE ANGLE LOCKNG SCREW/SLF-TPNG/STRDRV/48MM; SCREW, FIXATION, BONE
Back to Search Results |
| Catalog Number |
02.231.248S |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Device report from synthes reports an event in belgium as follows: it was reported that the patient underwent surgery on (b)(6) 2023, failure of the ppfx (periprosthetic proximal femur plating system) was reported by the surgeon.A revision procedure was planned.This report involves one 5.0mm variable angle lockng screw/slf-tpng/strdrv/48mm.This is report 4 of 7 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: only the event year is known.D2b: additional device product codes: hrs, jdp.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3,h4,h6 the product was not returned to depuy synthes, however photos were provided for review.Visual analysis of the photo revealed that there were no damage or defect with the va lockscr ã¸5 self-tap l48 sst.No other observation pertaining to the nature of the reported event could be identified.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed for va lockscr ã¸5 self-tap l48 sst.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H4,h6 part number: 02.231.248s, lot number: 3333p68, manufacturing site: mezzovico, release to warehouse date: 20 dec 2022, expiration date: 01 dec 2032.A manufacturing record evaluation was performed for the sterile finished lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.